# SDR DALA2025111808427

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 58,161 hours, 42,561 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- RETURNED TO MSP DUE TO LEFT ENGINE SURGING.  REDUCED THRUST AND SURGING STOPPED.   REPLACED LEFT ENGINE. OPS CHECK NORMAL. (8225854).
